# SDR DALA2023072005885

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 52,016 hours, 26,777 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B

## Discrepancy

SHIP 3161 - MISC/DE - DUE TO A BLUE HYDRAULIC SYSTEM ELECTRIC PUMP OVERHEAT MESSAGE. CORRECTIVE ACTION: R/R BLUE ELECTRIC PUMP AND REPLACE CASE DRAIN FILTER. OK FOR SERVICE. (4035540)
